Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dark spots on the feet, leg pain after tuberculosis treatment. How can I do away with it?

Hi, Am facing dark spots on my both feets. They were previous dark spots but with time the spots have mixed with other spots and have become brownish patches on top of my feet. I underwent tuberculosis treatment way back in 2007 and it got cured after 6 months of medication . After medication, I noticed dark spots coming on my feet but not anywhere else on my body. Am a regular office goer and I have frequent feet pain due to the formal shoes I wear. How can I get rid of the dark spots. Any help is greatly appreciated. Imtiaz
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having Schamberg's disease.

It is a form of capillaritis..also known as progressive pigmented purpuric dermatosis.

There is a mild inflammation in capillaries underneath skin of feet and legs.

It is asymptomatic and benign condition.

It has no relation with with tuberculosis or its treatment.

The color in disease is due to micro blood clots in dermis.

You consult dermatologist for firm diagnosis.

Tab vitamin A and K may be taken for long time.

Thrombophob oint. application may improve the disease.

I feel you may improve after few months.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor